# SDR FDEA201310212574

- Difficulty date: October 21, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N986FD
- Make and model: Boeing 757231
- Aircraft serial: 28482
- Aircraft time: 38,201 hours, 13,942 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140N2002781
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE S27-28L, BS 1500 CORRODED.  REMOVED CORROSION IAW SRM 51-10-02.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53, DETAIL V, FIG 101.  R & R SHEAR TIE IAW SRM 51-40-02 CAT "A" MAJOR REPAIR.
